Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 271–281 (Mi zvmmf2447)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical investigation of gas flows arising in the case of “multiple point” energy release

B. M. Baĭmirov, V. G. Grudnitskiĭ

Moscow

Full text: PDF file (1386 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 217–225

Bibliographic databases:
UDC: 519.6:533.7
MSC: Primary 76M20; Secondary 76N15, 80A20
Received: 15.10.1993
Revised: 17.06.1994

Citation: B. M. Baǐmirov, V. G. Grudnitskiǐ, “Numerical investigation of gas flows arising in the case of “multiple point” energy release”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 271–281; Comput. Math. Math. Phys., 35:2 (1995), 217–225

Citation in format AMSBIB
\Bibitem{BaiGru95}
\by B.~M.~Ba{\v\i}mirov, V.~G.~Grudnitski{\v\i}
\paper Numerical investigation of gas flows arising in the case of ``multiple point'' energy release
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 271--281
\mathnet{http://mi.mathnet.ru/zvmmf2447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319808}
\zmath{https://zbmath.org/?q=an:0842.76049}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 217--225
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2447
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Azarova, “A minimum-stencil difference scheme for computing two-dimensional axisymmetric gas flows: Examples of pulsating flows with instabilities”, Comput. Math. Math. Phys., 49:4 (2009), 710–728  mathnet  crossref  mathscinet  zmath  isi
    2. O. A. Azarova, “Complex conservative difference schemes for computing supersonic flows past simple aerodynamic forms”, Comput. Math. Math. Phys., 55:12 (2015), 2025–2049  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:112
    Full text:56
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021